# SDR SWAA2014011324066

- Difficulty date: January 3, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 57,023 hours, 45,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP INBD END DELAMINATED ON LOWER SURFACE & UPPER SURFACE.  REPAIRED AFT FLAP IAW SRM.
